I have been on these medicines over 3 years and the congestion started immediately. It has not gotten better even though I went to an ear, nose and throat doctor.
Psliger, Statins affect me the same way. The shortness of Breath is one of the symptoms of Pulmonary Hypertension along with a bunch More! Yesterday it has been 3 weeks since I had a dose of meds for my PAH. Postal Service is the reason. I have no energy, unsteady in gait, Short of Breath, ribs hurt to take a Breath, my Body hurts n has edema both legs, high BP, Low Oxygen stats, my muscles ache! S/S of PAH! I was reminded today by my Primary Doctor. I now have Physical n Occupational therapy n a Nurse coming here! More meds ordered for Migraine. Body seems to be taking a vacation from it's JOB! Ha! Ha! Ha! I am back on my wheels again! Ok LORD I slowed Down! Prayers for ALL of US to have Easier Days!
I am bothered with Sildenifal by having heart burn for a couple of hours.....after I take it....I take it 3X day.....
If you had musle pain stop medication until you see doctors. Statins do that to me really bad
Yes, Tadalafil made me have extreme muscle pain.
We never share your personal information with anyone.